Please use this identifier to cite or link to this item: https://doi.org/10.15480/882.646
Fulltext available Open Access
Title: Berechnung der Biegeschwingungen des Propellerblattes unter Berücksichtigung des Steigungsverlaufes über dem Radius
Language: German
Authors: Boese, Peter 
Issue Date: 1969
Part of Series: Schriftenreihe Schiffbau 
Volume number: 256
Abstract (german): Berechnung der Biegeschwingungen des Propellerblattes unter Berücksichtigung des Steigungsverlaufes über dem Radius
URI: http://tubdok.tub.tuhh.de/handle/11420/648
DOI: 10.15480/882.646
Institute: Entwerfen von Schiffen und Schiffssicherheit M-6 
Type: Report (Bericht)
License: http://doku.b.tu-harburg.de/doku/lic_ohne_pod.php
Appears in Collections:Publications with fulltext

Show full item record

Page view(s)

253
Last Week
1
Last month
5
checked on Sep 28, 2020

Download(s)

544
checked on Sep 28, 2020

Google ScholarTM

Check

Note about this record

Export

Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.